# SDR DALA2019072004322

- Difficulty date: July 20, 2019
- Submitted: July 20, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS WERE FOUND ON SURROUNDING EXISTING DENTS ON LEFT INBD FIXED VANE LOWER SKIN STA XV1. AI. IN REF, MON JOB 076. NRC 00726: REPAIR WAS PERFORMED ON LEFT INBD FIXED VANE LOWER SKIN STA XV1 PER SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 PAR.4.D. AND 51-70-02-0G PAR.15.A(1)-(15). (LP #1180454)
